# SDR SWAA2024032756150

- Difficulty date: February 25, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA947 AFT L/H LAV INBD MOUNT STRUCTURE HAS CORROSION AFT WET AREA STA947 AFT L/H LAV INBD MOUNT STRUCTURE HAS CORROSION G335<[01] EVALUATED MOUNT STRUCTURE PER BOEING737-800 SRM 51-10-02 MOUNT STRUCTURE FOUND TO HAVE NO ED AT FASTENER HOLE WERE CORROSSION IS EVIDENT OF 50 PERCENT OF MATERIAL LOST REQUIRES TO BE REPLACED REMOVED MOUNT STRUCURE AND MOUNT AND INTERCOSTAL PER BOEING 737-800 SRM 51-40-02;[02] REMOVED AND REPLACED INTERCOSTAL PN: 147A5660U3 BN:461926 IAW B737-800 DWG: 147A5650 REV C; SRM 51-40-02;[03] VERIFIED ALL STEPS COMPLETE AND REMOVAL AND REPLACEMENT OF INTERCOSTAL PN: 147A5660U3 BN:461926 IAW B737-800 DWG: 147A5650 REV C; SRM 51-40-02
